PEMODELAN MATEMATIKA TERHADAP PENYEBARAN VIRUS KOMPUTER DENGAN PROBABILITAS KEKEBALAN

Keywords: virus, model ρSEIR, kestabilan, simulasi

Abstract

The increase in the number of computer viruses can be modeled with a mathematical model of the spread of SEIR type of diseases with immunity probability. This study aims to model the pattern of the spread of computer viruses. The method used in this research is the analytical method with the probability of mathematical immunity. Based on the analysis of the model, two equilibrium points free from disease E1 and endemic equilibrium points E2 were obtained. The existence and local stability of the equilibrium point depends on the basic reproduction number R0. Equilibrium points E1 and E2 tend to be locally stable because R0<1 which means there is no spread of disease. While the numerical simulation results shown that the size of the probability of immunity will affect compartment R and the minimum size of a new computer and the spread of computer viruses will affect compartments S and E on the graph of the simulation results. The conclusion obtained by the immune model SEIR successfully shows that increasing the probability of immunity significantly affects the increase in the number of computer hygiene after being exposed to a virus.

References

Anton, H. (2005). Elementary Linear Algebra Ninth Edition. USA: John and Sons, Inc.

Batista, F. K. (2018). A SEIR Model for Computer Virus Spreading Based on Cellular Automatic. International JointConference SOCO’17-ICEUTE’17 Leon, Proceedings, Advance in Intelligent Systems and Computing. 64. Springer International Publication.

Diekmann, O., & Heesterbeek, J. (2000). Mathematical epidemiology of infectious diseases: Model building, analysis and interpretation. International Journal of Epidemiology, 303-310.

Etbaigha, F., Willms, A. R., & Poljak, Z. (2018). An SEIR Model of Influenza A Virus Infection and Reinfection within A Farrow-to-Finish Swine Farm. PLOS One, 13(9).

Godio, A., P. F., & Vergnano, A. (2020). SEIR Modeling of the Italian Epidemic of SARS-CoV-2 Using Computational Swarm Intelligence. International Journal of Enviromental Research and Public Health, 17.

Hethcote, H. W. (1976). Qualitative Analyses of Communicable Disease Models. Mathematical Biosciences, 28, 335-356.

Jones, D., & Sleeman, B. ( 2003). Differential Equations and Mathematical Biology. New York: CRC Press.

Juhari. (2015). Modul Praktikum Pemrograman Komputer 2 (Pemrograman Java). Malang: UIN Malang.

Kermack, W., & McKendrick, A. (1927). A Contribution to the Mathematical Theory of Epidemics. Proc. R. Soc, 115, 700-721.

Khan, M. (2014). A Computer Virus Propagation Model Using Delay Differential Equations with Probabilistic Contagion and Immunity. I. Vol.6, No.5. nternational Journal of Computer Network & Communocations (IJCNC), 6(5), 111-128.

Olsder, G. J., & Woude, J. W. (2003). Mathematical System Theory. Netherland: VVSD.

Pemungkas, P. P., Sutrisno, & Sunarsih. (2019). Pengembangan model epidemik sira untuk penyebaran virus pada jaringan komputer. Journal of fundamental mathematics and applications (jfma), 2(1), 13-21.

Perko, L. (2001). Differential Equations and Dynamical System: Third Edition. New York: : Springer-Verlag.

Safi, M. A., & Garba, S. M. (2012). Global Stability Analysis of SEIR Model with Holling Type II Incidence Function. . Volume 2012, Article ID 826052. . Computational and Mathematical Methods in Medicine.

Setiawan, N. F. (2017). Analisis Dan Simulasi Model Sitr Pada Penyebaran Penyakit Tuberkulosis di Kota Makassar. Makassar: Universitas Makasar.

Sihotang. (2019). Analisis Kestabilan Model SEIR Penyebaran Penyakit Campak dengan Pengaruh Imunisasi dan Vaksin MR. Jurnal Matematika, Statistika & Komputasi, 16(1), 107-113.

Yang, L.-X. (2012). A Computer Virus Model with Graded Cure Rates. Nonlinear Analysis: Real World Applications, 14, 414-422.

Published
2021-09-07
How to Cite
Ersela Zain, N. N. L., & Sihombing, P. R. (2021). PEMODELAN MATEMATIKA TERHADAP PENYEBARAN VIRUS KOMPUTER DENGAN PROBABILITAS KEKEBALAN. Alifmatika: Jurnal Pendidikan Dan Pembelajaran Matematika, 3(2), 122-132. https://doi.org/10.35316/alifmatika.2021.v3i2.122-132
Abstract viewed = 135 times
FULL TEXT PDF downloaded = 109 times